# SDR LR7A02103

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs413
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HC5303 FOUND FUSELAGE SIDE EMERGENCY EXIT DOOR UPPER FRAME CRACKED AT FWD LOCATING PIN AREA.  FSFS413, RBL77, WL226.REPAIRED FRAME IAW SRM SMP 583-51-140-10, 51-60, AND 51-70.  NR0274.
